Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had 3 doses of Hepatis B vaccines. Do I need more? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Good afternoon
User:Hello Doc
Doctor:How can I help you?
User:My question was that if I remeber correctly I had 3 doses of Hepatis B vacines
User:8 years ago
User:Then do I need to take this agan
User:or its lifelong
Doctor:The antibody levels of Hepatitis B starts to gradually reduce after 10-12 years if 3 doses of vaccine is taken initially.
User:so what do you reccomend in my case?
Doctor:If an individual belongs to high risk category (such as a professional doctor/surgeon) we suggest to vaccinate again to boost the immunity.
Doctor:In your case, you may get the antibody titre done after 2 years (considering the vaccination was 8 years ago)
Doctor:if the titre is below the recommended levels, you can get a booster shot of this vaccine.
Doctor:Till then the 3 doses is sufficient.
User:ok so I should not worry for 2 years
Doctor:You are protected for atleast 10 years after 3 shots.
Doctor:Have you followed?
Doctor:Do you have any other query/
User:yes i have.
User:one more question please
User:15 days ago I was in Coorg when I feel ill and had a fever of 103.5
User:when back in blr I went to st XXXXXXX
User:and the doc said that i have sever inflamation of throat
User:she told me blood test which was negative for malaria
User:but the WBS count was high out of the range on higher side
User:and in subsequent days though i recovered...
User:i have my skin peeling off from my palms first
User:and then soles and top of my feet
User:and severe itching on the back maybe due to dry skin
User:question is ... is ther any point to worry
User:was that due to the medication?
Doctor:May I know what medicine were / are you on?
User:sadly i dont have the precription now...
User:but in coorg the doc precribed me some Monk 350 mg
Doctor:Some medicines can cause side effects like the ones you have.
User:which the doc at st XXXXXXX said it was too mild
User:and she precribed me something stronger (?)
User:thanks thats all
Doctor:You need to review the medicine list with your doctor if they are causing the current problems.
Doctor:If they are and if the symptoms are worsening you need to be treated for that.
User:ok you mean I should see the doc again
Doctor:I would be pleased if all your previous medications are reviewed for side effects.
Doctor:Skin peeling with severe itching in association with medicines is a bit worrying.
Doctor:I would like to be confirmed that this is not very severe, so do visit a dermatologist at the earliest.
User:so can get the precription and chat with you tomorrow
User:oh ok
Doctor:I will be available to review the medication, but like I said, it would be better if a dermatologist
User:can you suggest me about dermatologist
Doctor:examines the peeling lesions and confirms if this was not part of the drug reaction.
User:I stay near silk board
Doctor:Yes, consulting a dermatologist nearby would be better.
Doctor:This link might be useful in finding a good dermatologist near your locality.
User:thank you
Doctor:I am not sure if there is one at silk board, but you would definitely have one close to your place.
Doctor:The user written reviews can guide you better.
Doctor:Do you have any other query?
User:No thanks
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor